Automorphe Abbildungen zu pseudokonkaven Gruppen.

Jürgen Wolfart

Mathematische Annalen (1973)

  • Volume: 203, page 261-282
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wolfart, Jürgen. "Automorphe Abbildungen zu pseudokonkaven Gruppen.." Mathematische Annalen 203 (1973): 261-282. <>.

author = {Wolfart, Jürgen},
journal = {Mathematische Annalen},
pages = {261-282},
title = {Automorphe Abbildungen zu pseudokonkaven Gruppen.},
url = {},
volume = {203},
year = {1973},

AU - Wolfart, Jürgen
TI - Automorphe Abbildungen zu pseudokonkaven Gruppen.
JO - Mathematische Annalen
PY - 1973
VL - 203
SP - 261
EP - 282
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.